Dissipativity of neural networks with continuously distributed delays
MetadataShow full metadata
In this paper, we study the dissipativity and existence of a global attracting set for neural networks models with continuously distributed delays. We use nonnegative matrix and differential inequality techniques to obtain results under general conditions. Also, we give an example to illustrate our results.
CitationLi, B., & Xu, D. (2006). Dissipativity of neural networks with continuously distributed delays. Electronic Journal of Differential Equations, 2006(119), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.